EconPapers    
Economics at your fingertips  
 

A Reliable Technique for Solving Gas Dynamic Equation Using Natural Homotopy Perturbation Method

Adesina K. Adio
Additional contact information
Adesina K. Adio: School of Science and Technology, Babcock University, Ilishan-Remo, Nigeria

Academic Journal of Applied Mathematical Sciences, 2017, vol. 3, issue 8, 69-73

Abstract: In this paper, a new analytical technique called Natural transform homotopy perturbation method has been successfully applied to obtain exact solution of nonlinear gas dynamic equation. Application of the method to three test modeling problems from mathematical physics lead to sequence which tends to the exact solution of the problems. The solution procedure shows the reliability of the method and is high accuracy evident.

Keywords: Gas dynamic equation; Homotopy perturbation method; Natural transform method. (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams3(8)69-73.pdf (application/pdf)
https://www.arpgweb.com/?ic=journal&journal=17&month=08-2017&issue=8&volume=3 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2017:p:69-73

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Series data maintained by Managing Editor ().

 
Page updated 2018-02-24
Handle: RePEc:arp:ajoams:2017:p:69-73